CHARLES TAYLOR, M.D.; KATHY CORRIGAN, M.D.; SUSAN STEEN, M.D.; CHARLES CRAIG, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We report a case that sheds further light on the anicteric hepatitis induced by intravenous high-dose oxacillin therapy, reviewed by Onorato and Axelrod in the October 1978 issue (1).
A 24-year-old man was hospitalized due to a 2-week history of severe pain in the left sacral area, associated with fever to 39.5 °C and shaking chills. He reported a recent laceration of the left foot that healed slowly, with erythema and exudate. There was no past history of hepatitis, jaundice, intravenous drug use, allergies, blood transfusions, exposure to hepatotoxins, or significant alcohol consumption. Physical examination showed temperature
TAYLOR C, CORRIGAN K, STEEN S, et al. Oxacillin and Hepatitis. Ann Intern Med. 1979;90:857–858. doi: https://doi.org/10.7326/0003-4819-90-5-857
Download citation file:
Published: Ann Intern Med. 1979;90(5):857-858.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use